I started Sub four days ago.. I took a half pill for the 1st dose, and then two full pills for the 2nd and 3rd dose. I screwed up and took a few pain pills, I feel so dissapointed in myself and want to continue with taking sub. Heres my question, DO I have wait all to go through withdrawls again or can I start taking my dose of sub? Needless to say, I DID NOT feel the pain pills one bit. thanks
New to Sub and have a question please?
- 9 Jan 2012 by Ambercoh
- 9 January 2012
Added 9 Jan 2012:
Im scared to death of the Prec. withdrawls...
My suggestion would be to wait until you are going through withdrawals and then start taking them. I just cut my meds in half this past weekend and day 4 was the worst. I soaked in super hot water about a thousand times. We even ran out of hot water so I was having my hubby boiling water. I also have a jetted tub which helped at times. Other times I couldn't stand it. I went to the bathroom a lot, had cold/hot sweats, etc... I didn't sleep for 2 nights which was the hardest. I had gone cold turkey but by day 4 I felt like dying so I put 1 patch on as opposed to 2 that I'm normally on. That helped some but I'm still in pain and going through withdrawal symptoms still. Hang in there, this was my first time trying cold turkey and I didn't cut it. I didn't want to take anything else and be dependent on those, then have to go through withdrawals again. I'm on 200 mg of Fentanyl Patches but realized after 4 years that enough was enough... Hang in there and stay in bed, take lots of hot showers, baths, meditate, watch movies, scream, walk, do whatever you need to get through it. If u need to talk to someone let me know... I wanted to write yesterday but couldn't sit still for even a minute. I'll be praying for you and again, its best to go through withdrawals again then don't start taking the Subs until you have runny nose, goose bumps, feel like hell, etc... There's a list if u see Robert_325 where you must be at 26 on a list of symptoms. Basically take it when you feel like your soul is going to jump out of your body and you'd rather be dead then alive... Good Luck and hang in there, you can do it!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2010 • 1 answer
Posted 20 Jan 2011 • 1 answer
Posted 23 Sep 2011 • 2 answers
Seroquel.. Side effect question? This might be a silly question but I'm in two minds if I should go?
Posted 18 Aug 2016 • 1 answer
Posted 27 Jun 2017 • 2 answers